# SDR IXXA080033O

- Difficulty date: November 20, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 99,401 hours, 26,195 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 1428302001
- Part serial: 1224
- Condition: Failed
- Location: Hsi
- Part time: 99,401 hours, 26,195 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FROM KTOL TO KBFI, THE CAPTAINS ADI AND HSI FAILED.  THE CREW DIVERTED TO KRFD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE FIBER OPTIC VG/DG GYRO.  THE OPERATIONAL CHECK WAS GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
